# SDR JR2R20240322532

- Difficulty date: March 22, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N85320
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000454
- Aircraft time: 19,712 hours, 11,815 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: 17019903401
- Condition: Corroded
- Location: Wg-Bdy Fairing
- Part time: 19,712 hours, 11,815 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TO BODY ATTACH FRAME 52 P/N 170-19903-401 CRACKED BEYOND SRM REPAIRABLE LIMITS
